# SDR AALA201711289035

- Difficulty date: November 27, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 70,947 hours, 8,606 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Damaged
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH FL 300,  A HIGH INTENSE SQUEALING WHISTLE BEGAN,  CREW HAD TO SHOUT TO HEAR EACH OTHER.  INTENSITY INCREASED DURING CLIMB UNTIL IT BECAME PAINFUL.  CAPTAIN INITIATED DESCENT. SOUND WENT AT CABIN ALTITUDE OF 3600 AND CABIN DIFFERENTIAL PRESSURE OF 6.0. MAINTENANCE INSPECTED AND FOUND THE NR 2 WINDOW SEAL DAMAGED. REPLACED WINDOW SEAL IAW 56-11-13 AND 05-51-24                         .
